Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 12, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On functions having non-negative derivatives at the origin
R. G. Laha PDF
Proc. Amer. Math. Soc. 12 (1961), 175-180
On a class of unimodal distributions
R. G. Laha PDF
Proc. Amer. Math. Soc. 12 (1961), 181-184
On quasi-orthogonal polynomials
David Dickinson PDF
Proc. Amer. Math. Soc. 12 (1961), 185-194
The solution of positive-symmetric hyperbolic systems by difference methods
Milton Lees PDF
Proc. Amer. Math. Soc. 12 (1961), 195-204
Systems-disconjugacy of a fourth-order differential equations
John H. Barrett PDF
Proc. Amer. Math. Soc. 12 (1961), 205-213
Arithmetical notes. I. On a theorem of van der Corput
Eckford Cohen PDF
Proc. Amer. Math. Soc. 12 (1961), 214-217
On the pseudo-group structure of analytic functions on an algebra
H. H. Johnson PDF
Proc. Amer. Math. Soc. 12 (1961), 218-224
The polynomial derivative at a zero angle
W. E. Sewell PDF
Proc. Amer. Math. Soc. 12 (1961), 224-228
A maximal theorem
C. S. Herz PDF
Proc. Amer. Math. Soc. 12 (1961), 229-233
On the order of the difference of two meromorphic functions
S. M. Shah PDF
Proc. Amer. Math. Soc. 12 (1961), 234-242
A well posed problem for the backward heat equation
W. L. Miranker PDF
Proc. Amer. Math. Soc. 12 (1961), 243-247
Perron-Frobenius theory and the zeros of polynomials
Herbert S. Wilf PDF
Proc. Amer. Math. Soc. 12 (1961), 247-250
Axiomization of induced theories
Azriel Lévy PDF
Proc. Amer. Math. Soc. 12 (1961), 251-253
Solution to a problem of Rose and Rosser
Atwell R. Turquette PDF
Proc. Amer. Math. Soc. 12 (1961), 253-255
A generalization of Maillet’s determinant and a bound for the first factor of the class number
L. Carlitz PDF
Proc. Amer. Math. Soc. 12 (1961), 256-261
Some remarks on nilpotent groups with roots
Gilbert Baumslag PDF
Proc. Amer. Math. Soc. 12 (1961), 262-267
On some conditions for nonvanishing of determinants
A. M. Ostrowski PDF
Proc. Amer. Math. Soc. 12 (1961), 268-273
Radical extensions of rings
Carl Faith PDF
Proc. Amer. Math. Soc. 12 (1961), 274-283
Note on the nonvanishing of $L(1)$
S. Chowla and L. J. Mordell PDF
Proc. Amer. Math. Soc. 12 (1961), 283-284
Symmetric means and matrix inequalities
Peter Bullen and Marvin Marcus PDF
Proc. Amer. Math. Soc. 12 (1961), 285-290
Extreme points of polar convex sets
R. R. Phelps PDF
Proc. Amer. Math. Soc. 12 (1961), 291-296
On gradient mappings in Banach spaces
Tsuyoshi Andô PDF
Proc. Amer. Math. Soc. 12 (1961), 297-299
On homothetic mappings of Riemann spaces
M. S. Knebelman and K. Yano PDF
Proc. Amer. Math. Soc. 12 (1961), 300-303
On the interval topology of an $l$-group
E. S. Wolk PDF
Proc. Amer. Math. Soc. 12 (1961), 304-307
Homogeneous countable connected Hausdorff spaces
Joseph M. Martin PDF
Proc. Amer. Math. Soc. 12 (1961), 308-314
Some differential equations on closed manifolds
Rodrigo A. Restrepo PDF
Proc. Amer. Math. Soc. 12 (1961), 315-320
On the space of subsets of a uniform space
A. P. Robertson and Wendy Robertson PDF
Proc. Amer. Math. Soc. 12 (1961), 321-326
Inner product spaces and the tri-spherical intersection property
W. W. Comfort and Hugh Gordon PDF
Proc. Amer. Math. Soc. 12 (1961), 327-329
Remarks on a theorem of M. Altman
M. Reichbach PDF
Proc. Amer. Math. Soc. 12 (1961), 330-333
A chainable continuum no two of whose nondegenerate subcontinua are homeomorphic
James J. Andrews PDF
Proc. Amer. Math. Soc. 12 (1961), 333-334